Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 4, 2011, 7:43 PM CDT for Beltrami County, Clearwater County, Lake of the Woods County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 7:43 PM CDT (00:43 UTC)
- Expired
- Jul 4, 2011, 8:31 PM CDT
- In force
- 48 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Lake of the Woods County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 194 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 4, 7:14 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1783 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS53 KFGF 050043
SVRFGF
MNC007-029-077-050145-
/O.NEW.KFGF.SV.W.0048.110705T0043Z-110705T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
743 PM CDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
SOUTHEASTERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 845 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF CLEMENTSON
TO 11 MILES SOUTH OF OAKS CORNER TO 8 MILES SOUTHEAST OF ESPELIE...
MOVING TO THE SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GONVICK AND BERNER AROUND 810 PM CDT.
WASKISH...PONEMAH AND OTTO AROUND 815 PM CDT.
CLEARBROOK AND SHOTLEY AROUND 820 PM CDT.
SAUM AROUND 830 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS
INCLUDE BAGLEY...SHEVLIN AND BEMIDJI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
THE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
EASTERN MARSHALL AND NORTHERN BELTRAMI COUNTIES. THE STORM IS
DANGEROUS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
IF ON OR NEAR UPPER AND LOWER RED LAKES...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS
CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER.
MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE
WATER IN A THUNDERSTORM!
&&
LAT...LON 4741 9440 4744 9551 4818 9560 4873 9455
4869 9441
TIME...MOT...LOC 0042Z 305DEG 28KT 4860 9449 4824 9490
4813 9550
WIND...HAIL 70MPH 1.00IN
$$
HOPKINS2 follow-up statements
564
WWUS53 KFGF 050058
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
758 PM CDT MON JUL 4 2011
MNC077-050106-
/O.CAN.KFGF.SV.W.0048.000000T0000Z-110705T0145Z/
LAKE OF THE WOODS MN-
758 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAKE OF THE WOODS
COUNTY IN NORTH CENTRAL MINNESOTA IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4744 9551 4818 9560 4836 9442 4741 9440
TIME...MOT...LOC 0056Z 305DEG 28KT 4827 9446 4814 9490
4804 9547
$$
MNC007-029-050145-
/O.CON.KFGF.SV.W.0048.000000T0000Z-110705T0145Z/
BELTRAMI MN-CLEARWATER MN-
758 PM CDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BELTRAMI
COUNTY IN NORTH CENTRAL MINNESOTA...AND NORTHERN CLEARWATER COUNTY IN
NORTHWEST MINNESOTA UNTIL 845 PM CDT...
AT 751 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WASKISH TO 10
MILES NORTH OF PONEMAH TO 13 MILES SOUTHWEST OF JELLE...MOVING TO THE
SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WASKISH AROUND 810 PM CDT.
PONEMAH...OTTO AND GONVICK AROUND 815 PM CDT.
SHOTLEY AROUND 820 PM CDT.
CLEARBROOK AROUND 825 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS
INCLUDE BERNER...SAUM...RED LAKE...BAGLEY...REDBY AND LEONARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
THE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
NORTHERN BELTRAMI COUNTY. THE STORM IS DANGEROUS. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IF ON OR NEAR UPPER OR LOWER RED LAKE...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS
CAN PRODUCE LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER.
MOVE INTO DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE
WATER IN A THUNDERSTORM.
&&
LAT...LON 4744 9551 4818 9560 4836 9442 4741 9440
TIME...MOT...LOC 0056Z 305DEG 28KT 4827 9446 4814 9490
4804 9547
$$
HOPKINS661
WWUS53 KFGF 050131
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
831 PM CDT MON JUL 4 2011
MNC007-029-050141-
/O.CAN.KFGF.SV.W.0048.000000T0000Z-110705T0145Z/
BELTRAMI MN-CLEARWATER MN-
831 PM CDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR BELTRAMI COUNTY IN NORTH
CENTRAL MINNESOTA...AND NORTHERN CLEARWATER COUNTY IN NORTHWEST
MINNESOTA IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY.
LAT...LON 4744 9551 4818 9560 4836 9442 4741 9440
TIME...MOT...LOC 0131Z 305DEG 28KT 4811 9413 4798 9457
4789 9514
$$
HOPKINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:52 PM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Jul 4, 12:52 PM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1252 PM CDT MON JUL 4 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY FORECAST CHALLENGE WILL BE SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND EVENING. WILL CONTINUE TO FOLLOW A GFS/ECMWF MODEL BLEND...WHICH HAS SUPPORT FROM HIGH RESOLUTION WRF OUTPUT. ANALYSIS FROM THIS MORNING IS STILL VALID. SURFACE DEW POINT TEMPERATURES HAVE RISEN INTO THE LOW 70S ACROSS MUCH OF EASTERN ND INTO FAR NORTHWEST MN. SPC MESOANALYSIS SHOWS MLCAPE VALUES FROM 2000 TO 3000 J/KG ALONG SURFACE TROUGH AXIS WHICH IS CURRENTLY DRAPED ACROSS THE CENTRAL DAKOTAS. THE CAP REMAINS FIRMLY IN PLACE FOR MOST OF THE FORECAST AREA...BUT IS STARTING TO BREAK DOWN ACROSS SOUTHWEST MANITOBA. WITH THE EXCEPTION OF A COUPLE WEAK ECHOES NORTHWEST OF MINOT...THE RADAR IS THUNDERSTORM FREE ACROSS ALL OF ND INTO NORTHWEST MN. EXPECT THAT TO CHANGE RAPIDLY AS COLD FRONT/SURFACE TROUGH MOVES EASTWARD AND INTERACTS WITH MOIST UNSTABLE AIRMASS. ISOLATED SUPERCELLS SHOULD FIRST DEVELOP ACROSS THE DEVILS LAKE BASIN AND NORTHERN VALLEY LATER THIS AFTERNOON AND THEN EXPAND SOUTHWESTWARD. DISCRETE STORMS SHOULD EVENTUALLY COMBINE TO FORM A LINEAR-TYPE MCS THAT WILL MOVE ACROSS SOUTHEAST ND INTO WEST CENTRAL MN THIS EVENING. PRIMARY THREATS CONTINUE TO BE LARGE HAIL...DAMAGING WIND AND HEAVY RAIN...BUT CANNOT RULE OUT A TORNADO OR TWO IN THE VICINITY OF THE FRONT. COLD FRONT WILL SAG SOUTH OVERNIGHT AND EXPECT PRIMARY SEVERE THREAT TO END AFTER 06 UTC TONIGHT. WITH THE EXCEPTION OF SOME LINGERING SHOWERS AND THUNDERSTORMS ACROSS THE FAR SOUTH TOMORROW MORNING...TUESDAY WILL BE SUNNY...DRY AND A BIT COOLER AS HIGH PRESSURE BUILDS ACROSS THE REGION. DEW POINT TEMPERATURES WILL DROP BACK INTO THE 50S AND WITH HIGHS IN THE UPPER 70S TO LOWER 80S...IT WILL BE MUCH LESS MUGGY. TRANQUIL WEATHER WILL CONTINUE INTO WEDNESDAY WITH LITTLE CHANGE IN TEMPERATURES. THE NEXT BEST CHANCE FOR SHOWERS AND STORMS WILL BE LATE THURSDAY THROUGH FRIDAY AS THE NEXT PACIFIC WAVE MOVES INTO THE NORTHERN ROCKIES. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY MODELS ALL HAVE SIMILAR IDEA BUT WITH TIMING AND DETAIL DIFFERENCES. UPPER FLOW WILL BE PROGRESSIVE ACROSS THE THE NORTHERN CONUS. AN UPPER LOW WILL PROPAGATE ACROSS CANADA FRI- SAT...SENDING A FRONT THROUGH THE AREA AND PROVIDING THUNDER CHANCES. ALTHOUGH UPPER JET REMAINS ACROSS THE REGION SUN- MON...WEAK RIDGING SHOULD KEEP THE WX MAINLY DRY (MAYBE DIURNALLY DRIVEN CONVECTION BUT LIMITED COVERAGE). TEMPERATURES SHOULD BE NEAR NORMAL GIVEN THE SYNOPTIC PATTERN. && .AVIATION... MAIN CONCERN WILL BE THUNDER DURING THE PERIOD. UNCERTAINTY EXISTS WITH COVERAGE...BUT THERE WILL BE STORMS AROUND THE AREA (SOME STRONG TO SEVERE). && .HYDROLOGY... MINOR TO MODERATE FLOODING CONTINUES ALONG PORTIONS OF THE RED RIVER AND ON THE SHEYENNE RIVER IN NORTH DAKOTA DUE TO HEAVY RAINFALL IN PAST WEEKS. SEVERAL LOCATIONS FINALLY FELL BELOW THEIR RESPECTIVE FLOOD STAGES...INCLUDING THE SHEYENNE RIVER AT BOTH KINDRED AND HARWOOD...AND THE BUFFALO RIVER AT DILWORTH. WEST FARGO IS THE ONLY LOCATION ALONG THE SHEYENNE RIVER THAT IS STILL ABOVE FLOOD STAGE...AND THE ONLY OTHER FLOODING IN THE REGION IS ON THE MAINSTEM RED RIVER. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING. THESE SHOULD HAVE LITTLE IMPACT ON THE CURRENT AND FORECAST TRENDS. GENERALLY ONE THIRD INCH OF RAIN IS FORECAST THE NEXT 24 HOURS. WHILE ISOLATED HIGHER AMOUNTS ARE LIKELY WITH THE STRONGEST STORMS THE AREAL COVERAGE SHOULD NOT BE ENOUGH TO RESULT IN SIGNIFICANT CHANGES TO THE CURRENT TRENDS OR FORECASTS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && ROGERS/TG/GROCHOCINSKI
Hazardous weather outlook, Jul 4, 5:22 AM CDT, 14 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 522 AM CDT MON JUL 4 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-051030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 522 AM CDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND INTO TONIGHT. SOUTHERLY WINDS THROUGHOUT THE DAY TODAY WILL CONTINUE TO BRING MOIST AND UNSTABLE AIR INTO THE AREA. A COLD FRONT MOVING INTO NORTHEASTERN NORTH DAKOTA LATE THIS AFTERNOON WILL HELP SET OFF THUNDERSTORMS IN THAT AREA...WITH THE STORMS MOVING SOUTH AND EASTWARD AS THE EVENING PROGRESSES. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. THE BEST CHANCES FOR SEVERE WEATHER WILL BE IN THE 3 PM TO MIDNIGHT TIME FRAME. THE STORMS WILL CONTINUE TO MOVE INTO SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA DURING THE OVERNIGHT HOURS...WITH STRONG WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND INTO TONIGHT. JR
In the hours before
Local storm report, Jul 4, 7:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 W WANNASKA 48.66N 95.78W
07/04/2011 ROSEAU MN PUBLIC
TREES UP TO 8 INCHES IN DIAMTER WERE UPROOTED AND
SNAPPED.
&&
GROCHOCINSKILocal storm report, Jul 4, 7:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
712 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG WANNASKA 48.66N 95.73W
07/04/2011 ROSEAU MN TRAINED SPOTTER
TREES OF 10 TO 12 INCHES IN DIAMETER WERE SNAPPED.
&&
GROCHOCINSKILocal storm report, Jul 4, 7:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
719 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 1 W HALMA 48.66N 96.62W
07/04/2011 E1.00 INCH KITTSON MN PUBLIC
&&
GROCHOCINSKILocal storm report, Jul 4, 7:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
725 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 5 E EUCLID 47.97N 96.53W
07/04/2011 E1.75 INCH POLK MN TRAINED SPOTTER
&&
WBARRETTLocal storm report, Jul 4, 7:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
737 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 2 SSE EUCLID 47.95N 96.62W
07/04/2011 E1.00 INCH POLK MN PUBLIC
&&
GROCHOCINSKILocal storm report, Jul 4, 7:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 E EUCLID 47.97N 96.62W
07/04/2011 E1.75 INCH POLK MN TRAINED SPOTTER
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:19 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk, Red Lake | 56 min |
| Jul 4, 7:55 PM CDT | Tornado Warning | FGF | Polk, Red Lake | 50 min |
| Jul 4, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk | 58 min |
| Jul 4, 8:50 PM CDT | Tornado Warning | FGF | Norman, Polk | 40 min |
| Jul 4, 9:12 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 63 min |
| Jul 4, 9:21 PM CDT | Tornado Warning | FGF | Clay | 39 min |
| Jul 4, 9:40 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 65 min |
| Jul 4, 10:29 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 61 min |
| Jul 4, 11:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 59 min |
| Jul 5, 12:40 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 26 min |
| Jul 5, 3:12 AM CDT | Areal Flood Advisory | FGF | Grant, Otter Tail, Wilkin | 9 hr |
| Jul 5, 4:06 AM CDT | Areal Flood Advisory | FGF | Wilkin | 8 hr |
| Jul 5, 4:24 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 22 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.